Log in to save to my catalogue

MULTIFRACTAL ANALYSIS OF SUPERPROCESSES WITH STABLE BRANCHING IN DIMENSION ONE

MULTIFRACTAL ANALYSIS OF SUPERPROCESSES WITH STABLE BRANCHING IN DIMENSION ONE

https://devfeature-collection.sl.nsw.gov.au/record/TN_cdi_projecteuclid_primary_oai_CULeuclid_euclid_aop_1441792298

MULTIFRACTAL ANALYSIS OF SUPERPROCESSES WITH STABLE BRANCHING IN DIMENSION ONE

About this item

Full title

MULTIFRACTAL ANALYSIS OF SUPERPROCESSES WITH STABLE BRANCHING IN DIMENSION ONE

Publisher

Hayward: Institute of Mathematical Statistics

Journal title

The Annals of probability, 2015-09, Vol.43 (5), p.2763-2809

Language

English

Formats

Publication information

Publisher

Hayward: Institute of Mathematical Statistics

More information

Scope and Contents

Contents

We show that density functions of a ...-superprocesses are almost sure multifractal for ... and calculate the corresponding spectrum of singularities. (ProQuest: ... denotes formulae/symbols omitted.)

Alternative Titles

Full title

MULTIFRACTAL ANALYSIS OF SUPERPROCESSES WITH STABLE BRANCHING IN DIMENSION ONE

Authors, Artists and Contributors

Identifiers

Primary Identifiers

Record Identifier

TN_cdi_projecteuclid_primary_oai_CULeuclid_euclid_aop_1441792298

Permalink

https://devfeature-collection.sl.nsw.gov.au/record/TN_cdi_projecteuclid_primary_oai_CULeuclid_euclid_aop_1441792298

Other Identifiers

ISSN

0091-1798

E-ISSN

2168-894X

DOI

10.1214/14-AOP951

How to access this item